# SDR SWAA2017121918538

- Difficulty date: December 9, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 19,886 hours, 8,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD WEB CRACKED AT BS 663, LBL 35.  REPAIRED THE BULKHEAD WEB IAW SRM & DWG.
